# SDR AALA20120604001

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 45,993 hours, 6,045 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

EZE - CREW REPORTED RIGHT ENGINE DRIVEN HYDRAULIC PUMP FAILED.  HYDRAULIC PRESSURE AND TEMPERATURE INDICATIONS WERE HIGH.  EMERGENCY DECLARED FLIGHT LANDED EZE WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
